Jump to content
Important Survey - Please Participate ×

Kolonopinions we trusted


[Ho...]

Recommended Posts

I'm the husband of someone going through Benzo withdrawal. Mostly we're coping, but I'd like to be able to talk with others who understand this battle, especially 3 or 4 days after a reduction when things are usually at their worst.

 

My wife is 10 months into a taper from Clonazepam after 14 years of prescribed use to combat side effects of another medication (the irony!). We cross tapered to Diazepam after we found the Ashton Manual. She is down to about 2.8 mg on a liquid taper. We have a supportive GP, the first medical professional we've discovered who seems to have some notion this is difficult, after a long list of uninformed or apathetic practitioners.

 

Link to comment
Share on other sites

Hello and welcome to the forum.

 

I'm sorry you find yourself needing to be here but you have found a safe place to share and learn about becoming benzo-free. Thank you for supporting your wife through this awful journey. I too was prescribed a benzodiazepine to balance the negative effects of another medication and can understand how defeating that can feel.

 

A great place for reading is the Success Stories area of the forum. It's a great way to remind yourself, and your wife, that although some people experience difficult withdrawals, the end result is healing and recovery .

 

Please take some time to Create a Signature. This will help other members understand you history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

Take Care, Kiddo  :)

Link to comment
Share on other sites

  • 2 weeks later...
Thanks so much for the reply, Kiddo. I spent a few weeks mustering the energy to create an account and since then we've been having one of our toughest periods of withdrawal so far and I didn't feel it was a "good time" to make my introduction. Things are still rough right now, but I thought I'd check in on my membership request! I'll definitely take a look at the success stories right away.
Link to comment
Share on other sites

I was also on Klonopin due to the side effect of Paxil (Cervical Dystonia).  I tapered it VERY slowly and am now 14 months off.  I just recently was able to tolerate Vitamin D supplements and can now drink decaf green tea.  A few months ago I could do neither, so I am healing (albeit slowly).
Link to comment
Share on other sites

×
×
  • Create New...